Journal of mathematical physics, analysis, geometry
Journal of mathematical physics, analysis, geometry
B. Verkin Institute for Low Temperature Physics and Engineering of the NAS of Ukraine
Підтверджена електронна адреса в nas.gov.ua
Назва
Посилання
Посилання
Рік
Central limit theorem for linear eigenvalue statistics of the Wigner and sample covariance random matrices
M Shcherbina
Журнал математической физики, анализа, геометрии 7 (2), 176-192, 2011
1222011
Asymptotic laws for the spatial distribution and the number of connected components of zero sets of Gaussian random functions
F Nazarov, M Sodin
Журнал математической физики, анализа, геометрии 12 (3), 205-278, 2016
1122016
Meromorphic traveling wave solutions of the Kuramoto-Sivashinsky equation
A Eremenko
Журнал математической физики, анализа, геометрии 2 (3), 278-286, 2006
592006
Unique polynomials of entire and meromorphic functions
CC Yang, X Hua
Журнал математической физики, анализа, геометрии 4 (3), 391-398, 1997
471997
Inverse spectral problem for diffusion operator on the segment
IM Nabiev
Zhurnal Matematicheskoi Fiziki, Analiza, Geometrii [Journal of Mathematical …, 2004
382004
On the edge universality of the local eigenvalue statistics of matrix models
MS L. Pastur
Journal of Mathematical Physics, Analysis, Geometry 10 (3), 335-365, 2003
382003
On the Koplienko spectral shift function. I. Basics
F Gesztesy, A Pushnitski, B Simon
Журнал математической физики, анализа, геометрии 4 (1), 63-107, 2008
362008
Surfaces Given with the Monge Patch in E4
BBK Arslan
Journal of Mathematical Physics, Analysis, Geometry 9 (4), 435-447, 2013
35*2013
Continuity and asymptotic continuity of subharmonic functions
AF Grishin
Journal of Mathematical Physics, Analysis, Geometry 1 (2), 193-215, 1994
341994
On cyclic functions in weighted Hardy spaces
V Dilnyi
Журнал математической физики, анализа, геометрии, 2011
312011
The Riemann extensions in theory of differential equations and their applications
VS Dryuma
Журнал математической физики, анализа, геометрии 10 (3), 307-325, 2003
312003
Analytic and asymptotic properties of multivariate Linnik's distribution
IV Ostrovskii
Журнал математической физики, анализа, геометрии 2 (3), 436-455, 1995
311995
KdV flow on generalized reflectionless potentials
S Kotani
Журнал математической физики, анализа, геометрии 4 (4), 490-528, 2008
302008
A Wegner Estimate for Multi-Particle Random Hamiltoniansm
W Kirsch
Журнал математической физики, анализа, геометрии 4 (1), 121-127, 2008
302008
Some multidimensional inverse problems of memory determination in hyperbolic equations
DK Durdiev
Журнал математической физики, анализа, геометрии 3 (4), 411-423, 2007
292007
The representation of a meromorphic function as the quotient of entire functions and Paley problem in ℂn: survey of some results
BN Khabibullin
Journal of Mathematical Physics, Analysis, Geometry 9 (2), 146-167, 2002
282002
On the characteristic operators and projections and on the solutions of Weyl type of dissipative and accumulative operator systems. II. Abstract theory
VI Khrabustovsky
Журнал математической физики, анализа, геометрии, 2006
262006
Weak cluster points of a sequence and coverings by cylinders
VM Kadets
Journal of Mathematical Physics, Analysis, Geometry 11 (2), 161-168, 2004
262004
On the Boundary Value Problem with the Operator in Boundary Conditions for the Operator-Differential Equation of Second Order with Discontinous Coefficients
SS Mirzoev, AR Aliev, LA Rustamova
Журнал математической физики, анализа, геометрии 9 (2), 207-226, 2013
242013
Maximum principle for “holomorphic functions” in the quantum ball
LL Vaksman
Zhurnal Matematicheskoi Fiziki, Analiza, Geometrii [Journal of Mathematical …, 2003
242003
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20